# SDR C2XA09TY158

- Difficulty date: July 15, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 18,731 hours, 10,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14520609005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IN C-CHECK AND THE RT FLOOR SILL AT FRAME 33 THRU FRAME 34 WAS FOUND CORRODED.  MX BLENDED OUT THE CORROSION, FOUND TO BE WITHIN LIMITS.  ALLODINED, PRIMED AND PAINTED IAW SRM 51-10-03 AND SRM 51-21--04-05-06.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECKS.
